Stability theory and the existence of Hilfer type fractional implicit differential equations with boundary conditions

D Vivek, K Kanagarajan, Elsayed Mohammed Elsayed

Article ID: 745
Vol 0, Issue 0, 2018, Article identifier:

VIEWS - 200 (Abstract) 58 (PDF)


The aim of this work is to study the existence and Ulam stability of solution of Hilfer fractional implicit differential equation with boundary condition of the form




0+  x(t) = f (t, x(t), D0+ x(t)),       t ∈ [0, T],




0+    x(0) = a,    I0+    x(T) = b,     γ = α + β αβ.

Here Dα,β  is the Hilfer fractional derivative, I1−γ  is the left-sided mixed Riemann-Liouville integral of

0+                                                                       0+

order 1 − γ, α ∈ (0, 1), β ∈ [0, 1] and let X be the Banach space,  : J × X × X X is given continuous

function. The results are established by the application of the contraction mapping principle  and

Schaefer’s fixed point theorem. An example is provided to illustrate the applicability of the results.

Full Text:



. Andras S, Kolumban JJ. On the Ulam-Hyers stability of first order differential systems with nonlocal initial conditions. Nonlinear Anal. Theory Methods Appl. 2013; 82: 1-11.

. Ahmad B, Nieto JJ. Existence of solutions for nonlocal boundary value problems of higher-order nonlinear fractional differential equations, Abstr Appl. Anal., vol. 2009, Arti- cle ID 494720, 9 pages, 2009. doi:10.1155/2009/494720.

. Ahmad B, Nieto JJ. Riemann-Liouville fractional differential equations with fractional boundary conditions, Fixed point Theory. 2013; 13: 329-336.

. Benchohra M, Henderson J, Ntouyas SK, et al., Existence results for frac- tional order functional differential equations with infinite delay, J. Math. Anal. Appl. 2008; 338: 1340-1350.

. Benchohra M, Berhoun F. Impulsive fractional differential equations with variable times.

Comput. Math. Appl. 2010; 59(3): 1245-1252. doi:10.1016/j.camwa.2009.05.016

. Benchohra M, Bouriah S. Existence and stability results for nonlinear boundary value problem for implicit differential equations of fractional order, Moroccan J. Pure and Appl. Anal. 2015; 1(1): 22-37.

. Furati KM, Kassim MD, Tatar NE. Existence and uniqueness for a problem involving Hilfer fractional derivative, Comput. Math. Appl. 2012; 64(6): 1616-1626.

. Furati KM, Kassim MD, Tatar NE. Non-existence of global solutions for a differen- tial equation involving Hilfer fractional derivative, Electron. J. Differential Equations 2013; 235: 1-10.

. Gu H, Trujillo JJ. Existence of mild solution for evolution equation with Hilfer fractional derivative, Appl. Math. Comput. 2015; 257: 344-354.

. Feng HX, Zhai CB. Some new existence and uniqueness results for an integral boundary value problem of Caputo fractional differential equations, Discrete Dyn. Nat. Soc., vol. 2017, Article ID 4087403, 11 pages, 2017. doi:10.1155/2017/4087403.

. Ibrahim RW. Generalized Ulam-Hyers stability for fractional differential equations, Int.

J. Math. 2012; 23, doi:10.1142/S0129167X12500565.

. Jung SM. Hyers-Ulam stability of linear differential equations of first order, Appl. Math.

Lett. 2004; 17,1135-1140.

. Muniyappan P, Rajan S. Hyers-Ulam-Rassias stability of fractional differential equation,

Int. J. Pure Appl. Math. 2015; 102: 631-642.

. Rus IA. Ulam stabilities of ordinary differential equations in a Banach space, Carpathian J. Math. 2010; 26: 103-107.

. Shuqin Z. Existence of solutions for a boundary value problems of fractional order, Acta Math. Sci. 2006; 26B(2): 220-228.

. Hilfer R. Application of fractional Calculus in Physics, World Scientific, Singapore, 1999.

. Hilfer R, Luchko Y, Tomovski Z. Operational method for the solution of fractional differ- ential equations with generalized Riemann-Lioville fractional derivative, Fract. Calc. Appl. Anal. 2009; 12: 289-318.

. I. Podlubny, Fractional differential equations, Academic Press, San Diego, 1999.

. Yan R, Sun SR, Sun Y, et al. Boundary value problems for fractional differential equations with nonlocal boundary conditions, Advances in Difference Equa- tions 2013; 176

. Vivek D, Kanagarajan K, Sivasundaram S. Dynamics and stability of pantograph equa- tions via Hilfer fractional derivative, Nonlinear Stud. 2016; 23(4): 685-698.

. Wang J, Lv L, Zhou Y. Ulam stability and data dependence for fractional differential equations with Caputo derivative,Electron J. Qual. Theory Differ. Equ. 2011; 63: 1-10.

. Wang J, Zhou Y. New concepts and results in stability of fractional differential equa- tions,Commun. Nonlinear Sci. Numer. Simul. 2012; 17: 2530-2538.

. Wang J, Zhang Y. Nonlocal initial value problems for differential equations with Hilfer fractional derivative, Appl. Math. Comput.2015; 266: 850-859.

. Ye H, Gao J, Ding Y. A generalized Gronwall inequality and its application to a frac- tional differential equation, J. Math. Anal. Appl. 2007; 328: 1075-1081.



  • There are currently no refbacks.

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

Creative Commons License

This site is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.